# SDR AALA202512262326

- Difficulty date: December 21, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N983AN
- Make and model: Boeing 737823
- Aircraft serial: 29570
- Aircraft time: 48,451 hours, 20,589 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Separated
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR GIRT BAR IS DIFFICULT TO DISARM. FLIGHT ATTENDANT REPORTS GIRT BAR ASSEMBLY PLASTIC HOUSING SEEMS TO BE COMING APART.  MAINTENANCE REPLACED PLASTIC GIRT BAR STOP RING IAW AMM 25-66-01. (AALA202512242326) MAIANTENANCE ALSO CLEANED AND LUBED FORWARD ENTRY DOOR GIRT BAR FLOOR LATCHES (AALA202512269395) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ISSUES NOTED.
